# SDR AALA2020081969022

- Difficulty date: August 14, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 60,294 hours, 24,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531035
- Condition: Cracked
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND TANGS CRACKED OFF SEAT TRACK AT STA 360-480 AND BL 24.75  WITH DIMENSIONS 1" X 1/2". REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-0G-0.
